MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509030
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was attempted to be used in the gastric during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2024.During the procedure, the peg tube broke upon pulling.The procedure was completed with another endovive safety peg kit push method.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a0501 captures the reportable event of peg tube detached.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a0501 captures the reportable event of peg tube detached.Block h11: one initial g-tube separated at the barb connector was received for analysis.Visual inspection did not note any exterior kinks or damage on the thermoformed tubing or the feeding tube.Visual inspection of the barb connector showed damage to both the body of the barb connector that is usually connected to the thermoformed tubing along with the crimp ring.No other problems with the device were noted.With all the available information, boston scientific concludes that the reported event of peg tube detached was confirmed.Upon analysis, damage was noted to the barb connector, specifically to the crimp ring and to the barb connector body underneath in the form of a fold/bend/crimp.As the barb connector is positioned in between the feeding tube and the thermoformed tubing, damage to the barb connector is likely to affect the connection between the barb connector and the tubing.As such, it is possible that damage to the crimp ring, likely caused by excessive force or rough handling during procedure, caused the barb connector to separate from the thermoformed tubing when the device was pulled.Based on all gathered information, the most probable cause for the reported allegation is unintended user error, which indicates that interaction between the device and the user caused or contributed to the error.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19940775
Report Number3005099803-2024-03726
Device Sequence Number11981136
Product Code PIF
UDI-Device Identifier08714729880448
UDI-Public08714729880448
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberM00509030
Device Catalogue Number57707
Device Lot Number0033797601
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown